# SDR UIEA2021092502112

- Difficulty date: September 25, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7021020224324
- Part serial: 43789
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE( TRANSFERRED TO MEL 21-51-03-01, MDDR #154077, CAT "C".LP1484059 - REMOVED AND REPLACED LH PACK RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-01, OPS TEST GOOD. THIS CLEARS DMI 154077, PLACARDS REMOVED.
